MathSciNet Relay Station
MathSciNet bibliographic data
MR231108 (37 #6663) 42.05
Kurtz, L. C.; Shah, S. M. On the $L\sp{1}$ norm and the mean value of a trigonometric series. Proc. Amer. Math. Soc. 19 1968 1023–1028.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement